# SDR CALA2009070800361

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 67,539 hours, 34,734 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D982
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE INDICATION.  AS PER QRH FIRE BOTTLE WAS DISCHARGED.  APU OFF - 35,000 FEET.  T/S PER MM REF 26-15-00.  FOUND M515 AND M334 RESISTANCE OUT OF RANGE.  REPLACED SAME PER MM REF 26-15-14.  FOUND HIGH RESISTANCE TO GROUND AT CONN D982.  REPLACED SAME PER SWP 20-62-16.  SYS OPS NORM.
